On p-valent functions under certain linear operator

Zahid Shareef, Saqib Hussain, Janusz Sokół, Maslina Darus

Research output: Contribution to journalArticle

Abstract

The aim of this paper is to establish certain inclusion relationships for some subclasses of p-valent analytic functions using subordination properties. Some applications of our work to the Bernardi integral operator is also given.

Original languageEnglish
Pages (from-to)1651-1656
Number of pages6
JournalInformation (Japan)
Volume19
Issue number6A
Publication statusPublished - 2016

Fingerprint

Mathematical operators

Keywords

  • Close-toconvex functions
  • Linear integral operator
  • Multivalent functions
  • Wright generalized hypergeometric function

ASJC Scopus subject areas

  • General

Cite this

Shareef, Z., Hussain, S., Sokół, J., & Darus, M. (2016). On p-valent functions under certain linear operator. Information (Japan), 19(6A), 1651-1656.

On p-valent functions under certain linear operator. / Shareef, Zahid; Hussain, Saqib; Sokół, Janusz; Darus, Maslina.

In: Information (Japan), Vol. 19, No. 6A, 2016, p. 1651-1656.

Research output: Contribution to journalArticle

Shareef, Z, Hussain, S, Sokół, J & Darus, M 2016, 'On p-valent functions under certain linear operator', Information (Japan), vol. 19, no. 6A, pp. 1651-1656.
Shareef Z, Hussain S, Sokół J, Darus M. On p-valent functions under certain linear operator. Information (Japan). 2016;19(6A):1651-1656.
Shareef, Zahid ; Hussain, Saqib ; Sokół, Janusz ; Darus, Maslina. / On p-valent functions under certain linear operator. In: Information (Japan). 2016 ; Vol. 19, No. 6A. pp. 1651-1656.
@article{136ad4b3cc114edcac4fb8a00cfd0d54,
title = "On p-valent functions under certain linear operator",
abstract = "The aim of this paper is to establish certain inclusion relationships for some subclasses of p-valent analytic functions using subordination properties. Some applications of our work to the Bernardi integral operator is also given.",
keywords = "Close-toconvex functions, Linear integral operator, Multivalent functions, Wright generalized hypergeometric function",
author = "Zahid Shareef and Saqib Hussain and Janusz Sok{\'o}ł and Maslina Darus",
year = "2016",
language = "English",
volume = "19",
pages = "1651--1656",
journal = "Information (Japan)",
issn = "1343-4500",
publisher = "International Information Institute",
number = "6A",

}

TY - JOUR

T1 - On p-valent functions under certain linear operator

AU - Shareef, Zahid

AU - Hussain, Saqib

AU - Sokół, Janusz

AU - Darus, Maslina

PY - 2016

Y1 - 2016

N2 - The aim of this paper is to establish certain inclusion relationships for some subclasses of p-valent analytic functions using subordination properties. Some applications of our work to the Bernardi integral operator is also given.

AB - The aim of this paper is to establish certain inclusion relationships for some subclasses of p-valent analytic functions using subordination properties. Some applications of our work to the Bernardi integral operator is also given.

KW - Close-toconvex functions

KW - Linear integral operator

KW - Multivalent functions

KW - Wright generalized hypergeometric function

UR - http://www.scopus.com/inward/record.url?scp=84985930406&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84985930406&partnerID=8YFLogxK

M3 - Article

VL - 19

SP - 1651

EP - 1656

JO - Information (Japan)

JF - Information (Japan)

SN - 1343-4500

IS - 6A

ER -